# SDR SWIA200110102

- Difficulty date: August 10, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 7,468 hours, 10,882 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT GO TO UP POSITION AFTER TAKEOFF.  USED DOWNLOCK RELEASE TO RAISE GEAR. INSPECTED LANDING GEAR FOR DEFECTS; NONE NOTED.  INSPECTED AIR GROUND SWITCHES AND HARNESS.  ALL FOUND GOOD.  PERFORMED SEVERAL GEAR SWINGS.  ALL CHECKS FOUND GOOD.
